# SDR ABXA010640

- Difficulty date: October 1, 2001
- Submitted: December 19, 2001
- Operation: Air carrier
- Aircraft: N791AX
- Make and model: Boeing 767281
- Aircraft serial: 23141
- Aircraft time: 37,847 hours, 34,009 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LINK PITCH FITTING REWORK.  UPPER WING SKIN CRACKS, RIGHT WING.  REPAIRED AREA IAW REA B657-41905MR.
